Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 72, NWS Grand Forks, ND

September 20, 20148 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 20, 2014, 1:33 PM CDT for 8 counties in Minnesota. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2014, 1:33 PM CDT (18:33 UTC)
Expired
Sep 20, 2014, 2:30 PM CDT
In force
57 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN, Red Lake County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 115 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 1:34 PM CDTTSTM WND DMG10 E Halstad, MN2 TO 3 INCH TREE BRANCHES SNAPPED OFF AND SCATTERED AROUND THE YARD
Sep 20, 2:10 PM CDTTSTM WND DMGMahnomen, MNPART OF A TREE SNAPPED OFF AND LAYING ON THE STREET IN TOWN
Sep 20, 2:32 PM CDTTSTM WND DMG16 E Mahnomen, MNA FEW LARGER 2 TO 3 INCH DIAMETER BRANCHES DOWN ALONG A PATH FROM MAHNOMEN TO 16 MILES EAST OF MAHNOMEN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 20, 1:26 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 6.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2014-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2014-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WUUS53 KFGF 201833
SVRFGF
MNC005-007-027-029-087-107-119-125-201930-
/O.NEW.KFGF.SV.W.0072.140920T1833Z-140920T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
133 PM CDT SAT SEP 20 2014

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BECKER COUNTY IN NORTHWEST MINNESOTA...
  CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  NORTHERN CLAY COUNTY IN NORTHWEST MINNESOTA...
  CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
  MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
  NORMAN COUNTY IN NORTHWEST MINNESOTA...
  SOUTHERN POLK COUNTY IN NORTHWEST MINNESOTA...
  RED LAKE COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 230 PM CDT

* AT 132 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM RED LAKE FALLS TO 11 MILES NORTHEAST OF HARWOOD...
  AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FERTILE...TERREBONNE AND DUGDALE AROUND 140 PM CDT.
  GARY...MENTOR AND MAPLE BAY AROUND 145 PM CDT.
  TWIN VALLEY...RINDAL AND BROOKS AROUND 150 PM CDT.
  ULEN...WAUKON AND SYRE AROUND 155 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MCINTOSH...MAHNOMEN...
FOSSTON...OGEMA...WHITE EARTH AND CLEARBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4701 9541 4700 9677 4791 9677 4795 9571
      4793 9570 4793 9559 4795 9558 4796 9520
TIME...MOT...LOC 1833Z 264DEG 45KT 4791 9626 4706 9667

HAIL...0.75IN
WIND...60MPH

$$

TG
2 follow-up statements
287 
WWUS53 KFGF 201851
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
151 PM CDT SAT SEP 20 2014

MNC005-007-027-029-087-107-119-125-201930-
/O.CON.KFGF.SV.W.0072.000000T0000Z-140920T1930Z/
MAHNOMEN MN-NORMAN MN-RED LAKE MN-CLAY MN-BELTRAMI MN-BECKER MN-
CLEARWATER MN-POLK MN-
151 PM CDT SAT SEP 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
POLK...CLEARWATER...NORTHERN BECKER...CENTRAL BELTRAMI...NORTHEASTERN
CLAY...RED LAKE...EASTERN NORMAN AND MAHNOMEN COUNTIES UNTIL 230 PM
CDT...

AT 149 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PLUMMER TO ULEN...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MCINTOSH...MAHNOMEN AND WINGER AROUND 200 PM CDT.
  ROLAND...WAUBUN AND OGEMA AROUND 205 PM CDT.
  FOSSTON...WHITE EARTH AND TRAIL AROUND 210 PM CDT.
  OLGA AND GULLY AROUND 215 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WEME...CLEARBROOK AND BAGLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4701 9541 4701 9652 4793 9634 4795 9571
      4793 9570 4793 9559 4795 9558 4796 9520
TIME...MOT...LOC 1852Z 264DEG 45KT 4792 9601 4704 9622

HAIL...0.75IN
WIND...60MPH

$$

TG
244 
WWUS53 KFGF 201908
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
208 PM CDT SAT SEP 20 2014

MNC027-201917-
/O.CAN.KFGF.SV.W.0072.000000T0000Z-140920T1930Z/
CLAY MN-
208 PM CDT SAT SEP 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4701 9541 4703 9617 4794 9601 4795 9572
      4793 9570 4793 9559 4795 9558 4796 9520
TIME...MOT...LOC 1907Z 264DEG 45KT 4794 9573 4706 9595

$$

MNC005-007-029-087-107-119-125-201930-
/O.CON.KFGF.SV.W.0072.000000T0000Z-140920T1930Z/
MAHNOMEN MN-NORMAN MN-RED LAKE MN-BELTRAMI MN-BECKER MN-CLEARWATER MN-
POLK MN-
208 PM CDT SAT SEP 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
POLK...CLEARWATER...NORTHERN BECKER...CENTRAL BELTRAMI...EASTERN RED
LAKE...EASTERN NORMAN AND MAHNOMEN COUNTIES UNTIL 230 PM CDT...

AT 205 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROLAND TO OGEMA...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OLGA AND GULLY AROUND 215 PM CDT.
  WEME...GONVICK AND LENGBY AROUND 220 PM CDT.
  CLEARBROOK...ROY LAKE AND TULABY LAKE AROUND 225 PM CDT.
  BAGLEY...ZERKEL AND BAD MEDICINE LAKE AROUND 230 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4701 9541 4703 9617 4794 9601 4795 9572
      4793 9570 4793 9559 4795 9558 4796 9520
TIME...MOT...LOC 1907Z 264DEG 45KT 4794 9573 4706 9595

HAIL...0.75IN
WIND...60MPH

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 12:43 PM CDT, 50 minutes earlier.

Area forecast discussion, Sep 20, 12:43 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1243 PM CDT SAT SEP 20 2014

.UPDATE...
ISSUED AT 1242 PM CDT SAT SEP 20 2014

STILL MONITORING SEVERE WEATHER POTENTIAL FOR THE AFTERNOON HOURS
ACROSS THE FA. WITH THE SFC BOUNDARY ALONG A LINE FROM PEMBINA TO
KGFK TO NEAR VALLEY CITY...THE SEVERE WEATHER THREAT WOULD BE EAST
OF THAT LINE. CLOUDS AND FOG LIMITED TEMPS OVER NORTHWEST MN TOO
SO THINK THAT BEST BET FOR ANY SEVERE WEATHER WOULD BE ALONG AND
SOUTH OF THE HIGHWAY 2 CORRIDOR AND EAST OF ABOVE MENTIONED
BOUNDARY. GOT A MESOSCALE DISCUSSION FROM SPC IN THE PAST 10
MINUTES DISCUSSING THIS SAME GENERAL AREA. LIKE PREVIOUSLY
MENTIONED THE MAIN THREAT FOR OUR AREA MAY BE WIND. AS THE BAND OF
RAIN GOT INTO THE KGFK AREA HAVE SEEN WIND GUSTS FROM 40 TO 50
MPH.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 357 AM CDT SAT SEP 20 2014

TO START THE DAY...WILL HAVE SOME LOW CLOUDS IN PARTS OF NW MN AND
PATCHY CLOUDS AND FOG IN NE ND. BIG ISSUE TODAY IS UPSTREAM VORT
MAX IN EAST CENTRAL ALBERTA THAT WILL MOVE SOUTHEAST INTO WESTERN
ND AT 18Z AND THEN INTO WEST CNTRL MN AT 00Z SUN. VERY STRONG MID
AND UPPER LEVEL FORCING WITH A 80 KT 500 MB JET AND 130 KT 300 MB
JET WITH THIS VORT...ALONG WITH STRONG UPPER LEVEL DIVERGENCE
CENTERED OVER THE RED RIVER VALLEY EARLY THIS AFTN. SPC WRF AND
RUC AND LOCAL WFO FGF WRF ALL INDICATE ABOUT THE SAME SCENARIO
WITH A POTENTIAL SQUALL LINE ORGANIZING OVER NE ND NEAR NOON-EARLY
AFTN AND MOVING EAST-SOUTHEAST INTO MINNESOTA EARLY TO MID AFTN.
PEAK OF ACTIVITY VIA RADAR PROGS FROM SPC WRF WOULD INDICATE AREAS
FROM ROSEAU TO DETROIT LAKES IN THE PRIME ZONE THEN LINE WILL MOVE
EAST AND WEAKEN TOWARD 00Z JUST EAST OF THE FCST AREA. SPC DAY 1
HAS MUCH OF THE AREA IN SLIGHT RISK USING THE AFOREMENTIONED
PARAMETERS. ONE DOWNSIDE IS THAT THE LOW LEVELS WILL BE MUCH COOLER
THAN YESTERDAY AND THUS INSTABILITY PARAMETERS WILL BE PRETTY WEAK
WITH BARELY BELOW 0C SHOWALTERS WITH SYSTEM. IT IS EXPECTED MID
AND UPPER LEVEL DYNAMICS WILL OVERCOME THIS. WIND SEEMS TO BE THE
MAIN THREAT AS 850 MB WINDS INCREASE TO 45 KTS FOR A TIME MID AFTN
JUST EAST OF THE RRV AS LINE MOVES THROUGH. THUS ANY STRONG STORM
LINE COULD EASILY MIX THIS DOWN. HAIL ALSO A THREAT DUE TO COOLING
AT 500 MB WITH SYSTEM AS TEMPS AT THAT LEVEL DROP TO -20C. TORNADO
THREAT WOULD SEEM LOW...DUE TO LACK OF SFC LOW UNLIKE YESTERDAY.

DID INCLUDE SEVERE WORDING FOR A 2-3 HOUR PERIOD ACROSS THE RRV
INTO MN IN RISK AREA BASED ON TIMING FROM SPC WRF/RUC.

SYSTEM CLEARS EAST TONIGHT...LINGERING CLOUDS IN LAKE OF THE
WOODS BUT CLEARING ELSEWHERE. SUNDAY WILL SEE CLOUDS MOST
PROMINENT IN MN FCST AREA UNDER DEPARTING 500 MB TROUGH.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 357 AM CDT SAT SEP 20 2014

SUN NIGHT INTO MONDAY WILL FEATURE GENERALLY CLEAR SKY AS HIGH
PRESSURE AND DRY AIRMASS MOVES IN.

FOR TUESDAY THROUGH FRIDAY...
LONG WAVE RIDGE OVER WESTERN NORTH AMERICA SHIFTS TO EASTERN
NORTH AMERICA BY THE END OF THE PERIOD. LONG WAVE UPPER RIDGE
PRODUCES MUCH ABOVE NORMAL HEIGHTS BY THE END OF THE PERIOD. SHORT
WAVE TROUGH OFF THE CA COAST IS FORECAST TO MOVE ACROSS ITO THE
NORTHERN PLAINS BY LATE TUE INTO WED. THE GFS AND ECMWF ARE
SIMILAR IN TIMING AT 84 HOURS THE GFS BECOMES THE FASTER SOLUTION
ON THU AND FRI. WILL PREFER THE ECMWF.

TWEAKED POPS UP A LITTLE ON TUE.

LITTLE CHANGE TO TEMPS...INCREASE TEMPS BY A DEGREE ON THU.
ESSENTIALLY NO CHANGES FROM PREVIOUS FORECAST PACKAGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1242 PM CDT SAT SEP 20 2014

SHOWERS AND THUNDERSTORMS WILL MOVE RAPIDLY THROUGH THE
REGION...EXITING MOST TAF SITES BY LATE AFTERNOON. MOSTLY CLEAR SKY
ANTICIPATED THIS EVENING INTO MUCH OF THE OVERNIGHT HOURS. GUSTY
NORTHWEST WINDS WILL OCCUR BEHIND THE PRECIPITATION...BECOMING
WEAKER NEAR SUNSET.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...GODON
SHORT TERM...RIDDLE
LONG TERM...HOPPES/RIDDLE
AVIATION...TG
Hazardous weather outlook, Sep 20, 7:14 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
714 AM CDT SAT SEP 20 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-211215-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
714 AM CDT SAT SEP 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS MORNING
AND INTO THE LATE AFTERNOON OVER NORTHEASTERN NORTH DAKOTA INTO
NORTHWESTERN AND WEST CENTRAL MINNESOTA. THE RISK AREA IS
GENERALLY ALONG AND EAST OF A LANGDON TO FARGO TO WAHPETON LINE.
THE MAIN THREAT IS STRONG DAMAGING WINDS AND HAIL.

A COLD FRONT ACCOMPANIED STRONG UPPER LEVEL DISTURBANCE WILL MOVE
SOUTHEAST INTO CENTRAL NORTH DAKOTA BY LATE MORNING AND THEN INTO
CENTRAL MINNESOTA EARLY THIS EVENING. EXPECT A BAND OF SHOWERS AND
THUNDERSTORMS TO INTENSIFY ALONG THE FRONT AS IT MOVES SOUTHEAST.
MAIN RISK TIME IS NOON THROUGH 5 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

DTR

In the hours before

Local storm report, Sep 20, 9:15 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
915 AM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             6 SE GREENBUSH          48.64N 96.09W
09/19/2014  M1.50 INCH       ROSEAU             MN   PUBLIC

            HAIL UP TO PING PONG SIZE LASTED 5 MINUTES.

&&

JKAISER
Special weather statement, Sep 20, 1:13 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
113 PM CDT SAT SEP 20 2014

NDZ052-053-201915-
RICHLAND ND-SARGENT ND-
113 PM CDT SAT SEP 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RICHLAND AND SARGENT
COUNTIES UNTIL 215 PM CDT...

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 15 MILES WEST OF GWINNER...OR 28 MILES NORTH OF
BRITTON...MOVING TO THE SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
STRAUBVILLE AND STIRUM AROUND 120 PM CDT.
COGSWELL AROUND 125 PM CDT.
GWINNER AROUND 130 PM CDT.
FORMAN AND BRAMPTON AROUND 135 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4608 9802 4625 9802 4627 9800 4626 9727
      4593 9719 4592 9760
TIME...MOT...LOC 1813Z 296DEG 33KT 4617 9795

TG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 7:00 PM CDTSevere Thunderstorm WarningFGFKittson, Roseau22 min
Sep 19, 7:15 PM CDTTornado WarningFGFKittson, Roseau45 min
Sep 19, 7:57 PM CDTSevere Thunderstorm WarningFGFBeltrami, Marshall, Roseau48 min
Sep 19, 8:24 PM CDTSpecial Weather StatementFGFLake of the Woods66 min
Sep 19, 8:29 PM CDTSevere Thunderstorm WarningFGFLake of the Woods, Roseau61 min
Sep 20, 2:30 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen, Polk36 min
Sep 20, 3:20 PM CDTSpecial Weather StatementFGFHubbard, Wadena25 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.